New profile posts

Hi Catto,

I read your post and understand that your suffered ED from accutane. A little bit about myself, i was on accutane at 40mg for 3.5 months. 2weeks after i stopped the the treatment, i was unable to get a hard erection. I no longer get morning erection and can't get hard in general. Do you know if this effect is permanent? Will my penis comes back to me 100%? please help!
225-907-6311 Msg me if you want my snap or Insta so we can chat together n talk about our problems! It'd help so much to have someone who's in the same mental state as me to be friends with, cause we'd both understand eachother completely.
@flynn
Is Flynn still active here? It's been a while. I'm interested to help but is this forum here longterm or could it disappear because the owner lost interest? Where's our hero?
¯\_(ツ)_/¯
F
flynn
Hello,

Sorry I have been away the whole of summer and haven't had time to post on the forum. Don't worry. This forum is here to stay for long term. Even if I lose interest, will continue to pay for hosting etc. as I know how important it is for people to have access to this kind of information. I will become much more active again soon.
You're a hero, bro!
A hero!

You're helping this all make sense, and tiding all of the findings we have! Keep it up, man!